Équations aux dérivées partielles
Estimation des résidus de l'amplitude de diffusion pour des perturbations de longue portée
[Semi-classical estimate of the residues of the scattering amplitude for long-range perturbations]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 11, pp. 907-912.

We study the semi-classical behavior when h→0, of the residues of the scattering amplitude associated to the Schrödinger operator P(h)=−h2Δ+V(x) for long-range perturbations V(x). For resonances close to the real axis and under a separation condition, we give an estimate of each residue in terms of the parameter h and the imaginary part of the resonance.

On étudie le comportement semi-classique lorsque h→0 des résidus de l'amplitude de diffusion associée à un opérateur de Schrödinger P(h)=−h2Δ+V(x) pour une perturbation de longue portée V(x). Pour des résonances proches de l'axe réel et sous une hypothèse de séparation, on donne une estimation de chaque résidu en fonction du paramètre h et de la partie imaginaire de la résonance associée.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00219-X
Michel, Laurent 1

1 Département de mathématiques appliquées, Université Bordeaux I, 351, cours de la Libération, 33405 Talence, France
@article{CRMATH_2003__336_11_907_0,
     author = {Michel, Laurent},
     title = {Estimation des r\'esidus de l'amplitude de diffusion pour des perturbations de longue port\'ee},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {907--912},
     publisher = {Elsevier},
     volume = {336},
     number = {11},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00219-X},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00219-X/}
}
TY  - JOUR
AU  - Michel, Laurent
TI  - Estimation des résidus de l'amplitude de diffusion pour des perturbations de longue portée
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 907
EP  - 912
VL  - 336
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00219-X/
DO  - 10.1016/S1631-073X(03)00219-X
LA  - fr
ID  - CRMATH_2003__336_11_907_0
ER  - 
%0 Journal Article
%A Michel, Laurent
%T Estimation des résidus de l'amplitude de diffusion pour des perturbations de longue portée
%J Comptes Rendus. Mathématique
%D 2003
%P 907-912
%V 336
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00219-X/
%R 10.1016/S1631-073X(03)00219-X
%G fr
%F CRMATH_2003__336_11_907_0
Michel, Laurent. Estimation des résidus de l'amplitude de diffusion pour des perturbations de longue portée. Comptes Rendus. Mathématique, Volume 336 (2003) no. 11, pp. 907-912. doi : 10.1016/S1631-073X(03)00219-X. http://www.numdam.org/articles/10.1016/S1631-073X(03)00219-X/

[1] Burq, N. Lower bounds for shape resonances width of long range Schrödinger operators, Amer. J. Math., Volume 124 (2002) no. 4, pp. 677-735

[2] Gerard, C. Prolongement méromorphe de la matrice de scattering pour des problèmes à deux corps à longue portée, Ann. Inst. H. Poincaré Phys. Théor., Volume 51 (1989) no. 1, pp. 81-110

[3] Lahmar-Benbernou, A.; Martinez, A. Semiclassical asymptotics of the residues of the scattering matrix for shape resonances, Asymptotic Anal., Volume 20 (1999) no. 1, pp. 13-38

[4] L. Michel, Semi-classical behavior of the scattering amplitude for trapping perturbations at fixed energy, Canad. J. Math., to appear

[5] L. Michel, Semi-classical estimate of the residues of the scattering amplitude for long-range potentials, Preprint Univ. Bordeaux 1, 2002

[6] Sjöstrand, J. A trace formula and review of some estimates for resonances, Microlocal Analysis and Spectral Theory, Lucca, 1996, Kluwer Academic, Dordrecht, 1997, pp. 377-437

[7] Sjöstrand, J. Resonances for bottles and trace formulae, Math. Nachr., Volume 221 (2001), pp. 95-149

[8] Stefanov, P. Resonance expansions and Rayleigh waves, Math. Res. Lett., Volume 8 (2001) no. 1–2, pp. 107-124

[9] Stefanov, P. Estimates on the residues of the scattering amplitude, Asymptotic Anal., Volume 32 (2002) no. 3–4, pp. 317-333

[10] Tang, S.H.; Zworski, M. From quasi-modes to resonances, Math. Res. Lett., Volume 5 (1998), pp. 261-272

Cited by Sources: